MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BD INTRAOSSEOUS VASCULAR ACCESS SYSTEM; BD INTRAOSSEOUS NEEDLE SET KIT

C.R. BARD, INC. (BASD) -3006260740 BD INTRAOSSEOUS VASCULAR ACCESS SYSTEM; BD INTRAOSSEOUS NEEDLE SET KIT
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer "incident occurred on newborn baby in operating room after mother gave birth via caesarean section.Newborn was transferred to a facility." customer shared that a 15mm io needle was used.No other information was provided.Adverse impact to patient is unknown at this time.
 
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of 128778 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (128778) have been reported from the same facility in canada.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer "incident of safety mechanism issue and difficulty removing the stylet from the needle occurred on newborn baby in operating room after mother gave birth via caesarean section.Customer shared that a 15mm io needle was used.No other information was provided.Adverse impact to patient is unknown at this time.

Brand Name
BD INTRAOSSEOUS VASCULAR ACCESS SYSTEM
Common Device Name
BD INTRAOSSEOUS NEEDLE SET KIT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15255396
Report Number3006260740-2022-03225
Device Sequence Number14924389
Product Code FMI
UDI-Device Identifier00801741163586
UDI-Public(01)00801741163586
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2024
Device Model NumberN/A
Device Catalogue NumberD015151NK
Device Lot Number128778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1397-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown